# SDR SF2R2024051400001

- Difficulty date: March 6, 2024
- Submitted: May 15, 2024
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 390752LRW1
- Condition: Cracked
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MANIFOLDS THAT WERE REWORKED IAW SB 390700-27-002 WERE IDENTIFIED AS PN 390752LRW1-101, WHEREAS NEW MANIFOLDS RETAINED THE PRODUCTION PN 390752-101. UNITS HAVING BEEN MODIFIED IAW SB 390700-27-002 HAD THE LETTER A APPENDED TO THE SN. THERE HAVE BEEN 3 MANIFOLD FAILURES OCCUR ON POST-SB UNITS WITH REWORKED VERSION OF MANIFOLD 390752LRW1. EVALUATION OF THE FAILED UNITS REVEALED THAT REWORK HAD NOT BEEN PERFORMED PROPERLY, ALTHOUGH THE 0.030/0.060 EDGE BREAK HAD BEEN APPLIED, THE EDGES HAD NOT BEEN PROPERLY BLENDED TO REMOVE DISCONTINUITIES & THE ANODIZE SURROUNDING THE EDGE BREAK. POTENTIALLY AFFECTED UNITS WILL NOT ONLY HAVE THE A SUFFIX ON THE TOP ASSEMBLY SN, BUT ALSO HAVE “-101 LRW1” MARKING UNDER THE MANIFOLD PN. A LIST OF POTENTIALLY AFFECTED SNS IS PROVIDED IN APPENDIX A. FAILURE OF THE MANIFOLD WILL RESULT IN EXTERNAL LEAKAGE OF HYD FLUID.
